# SDR IXXA05SMN52S

- Difficulty date: April 29, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EVALUATE FOR REPAIR DENT OF RT HORIZ STAB.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-2-1 FIG 4.  FABRICATED REPAIR DOUBLER IAW DC-8 SRM 55-2-1 FIG 4.  CLEANED, TREATED AND PRIMED REPAIR DOUBLE INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR DOUBLER IAW DC-8 SRM 51-2-1 FIG 1, DC-8 SRM 51-1-21 PAGE 1.
